# SDR DALA2016120609642

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 69,795 hours, 52,138 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE SYSTEM, TEE PIN  PULL CABLE HAS EXCESSIVE SLACK.  REPAIRED IAW AMM 53-53-00.  RIGGED THE CABLE IAW AMDS 5350-01077-0101.
